# SDR DL72S972519

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225
- Aircraft serial: 21858
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 6517518
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1273 TORQUE BOX STRUCTURE FOUND WITH A CRACK IN A GUSSET AND BEAM CHORD.  THE CRACKED STRUCTURE WAS REPLACED PER THE GUIDELINES OF S/B 53-0129 TO COMPLY WITH AD 94-07-08.  ER/A  363305-14AD WAS ISSUED TO DOCUMENT THE DAMAGE AND CONTROL THE REPAIR PROCESS.
